# SDR GLBA96157

- Difficulty date: July 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- System (JASC): 6140 · Propeller Indication System
- Part: Connector
- Condition: Dirty
- Location: Rt Beta Light
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ORD - RIGHT BETA LIGHT FLICKERS ON AND OFF WHEN POWER LEVER IS IN BETA.  MAINTENANCE CLEANED RIGHT PCU LOW PITCH SWITCH CANNON PLUG.  OPERATES NORMALLY.  (M)
